MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS

HOLOGIC, INC. APTIMA HPV SCREENING ASSAY; KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Catalog Number 303585
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ts noted that the customer may have added the hpv test orders after the laboratory information system (lis) already had test orders for that sample, resulting in a duplicate test order.Hologic technical support (ts) reviewed available logs for hpv worklist 002503-002531-20250221-11 and noted that the sample was low target.Ts discussed the performance of the aptima hpv assay with the customer based on the information in the assay precision¿ section in the aptima hpv package insert.Hologic has not learned of any adverse patient outcomes due to this event.
 
Event or Problem Description
On february 25, 2025, a customer reported to hologic that they received discrepant results using aptima hpv (human papillomavirus) assay master lot 906554 on the panther instrument.Sample id # (b)(6) was tested in duplicate on hpv worklist 002503-002531-20250221-11, resulting in one negative result and one positive result.The customer retested the sample with an unknown method/test and the retest resulted positive.The customer reviewed the patient's medical history and other clinical data (cytology) and decided on reporting the hpv positive result to the caregiver/patient.No patient treatment information was provided by the customer.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
APTIMA HPV SCREENING ASSAY
Common Device Name
KIT, RNA DETECTION, HUMAN PAPILLOMAVIRUS
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
katrina tarroja
10210 genetic center drive
san diego, CA 92121
MDR Report Key21654203
Report Number2024800-2025-00011
Device Sequence Number20707576
Product Code OYB
UDI-Device Identifier15420045500051
UDI-Public15420045500051
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P100042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number303585
Device Lot Number906554
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown